A young graduate who got his lover pregnant few months ago is in the middle of the devil and the deep blue sea after he tried to abort the pregnancy for his girlfriend. He is crying out to the general public for helpful suggestions to tackle the situation.
Inset photo used for illustrative purposes only
Below is how a Nigerian man shared his problem on a popular online interactive platform;
Four Months After Medical Pills for abortion No Menstruation
I would like to appeal to medical practitioners and those in the know about gynaecology, I know some people will come here to tell me I am irresponsible, I so concur, I got my girlfriend pregnant we are both graduates and also looking to settle down soonest, but due to the economic situation of the country no funds as we are both job hunters, so we deemed it not appropriate to bring a child into the world who will suffer.
So we both agreed to terminate it, we got the drugs albeit this is not the first time it happening, so she used the drugs as prescribed and took the injections, she bled a little before leaving for where she is currently doing her service, this occurred since July 11th but till date she is yet to see her monthly menses.
We have conducted pregnancy test twice and it tested negative.
Please doctors and medical practitioners in the house what’s your advice she comes from a very staunch Christian home and it has to be hushed up and the idea of birthing the child seems weird as the initial drugs would av maimed it.